Lie group structures on automorphism groups of real-analytic CR manifolds

Bernhard Lamel, Nordine Mir, Dmitri Zaitsev

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Given any real-analytic CR manifold M, we provide general conditions on M guaranteeing that the group of all its global real-analytic CR automorphisms AutCR (M) is a Lie group (in an appropriate topology). In particular, we obtain a Lie group structure for AutcR (M) when M is an arbitrary compact real-analytic hypersurface embedded in some Stein manifold.

Original languageEnglish
Pages (from-to)1709-1726
Number of pages18
JournalAmerican Journal of Mathematics
Volume130
Issue number6
DOIs
Publication statusPublished - Dec 2008
Externally publishedYes

Fingerprint

CR Manifold
Automorphism Group
Stein Manifold
Hypersurface
Automorphisms
Topology
Arbitrary

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lie group structures on automorphism groups of real-analytic CR manifolds. / Lamel, Bernhard; Mir, Nordine; Zaitsev, Dmitri.

In: American Journal of Mathematics, Vol. 130, No. 6, 12.2008, p. 1709-1726.

Research output: Contribution to journalArticle

Lamel, Bernhard ; Mir, Nordine ; Zaitsev, Dmitri. / Lie group structures on automorphism groups of real-analytic CR manifolds. In: American Journal of Mathematics. 2008 ; Vol. 130, No. 6. pp. 1709-1726.
@article{339a67cbc07c4690840e0d18b71684ba,
title = "Lie group structures on automorphism groups of real-analytic CR manifolds",
abstract = "Given any real-analytic CR manifold M, we provide general conditions on M guaranteeing that the group of all its global real-analytic CR automorphisms AutCR (M) is a Lie group (in an appropriate topology). In particular, we obtain a Lie group structure for AutcR (M) when M is an arbitrary compact real-analytic hypersurface embedded in some Stein manifold.",
author = "Bernhard Lamel and Nordine Mir and Dmitri Zaitsev",
year = "2008",
month = "12",
doi = "10.1353/ajm.0.0033",
language = "English",
volume = "130",
pages = "1709--1726",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "6",

}

TY - JOUR

T1 - Lie group structures on automorphism groups of real-analytic CR manifolds

AU - Lamel, Bernhard

AU - Mir, Nordine

AU - Zaitsev, Dmitri

PY - 2008/12

Y1 - 2008/12

N2 - Given any real-analytic CR manifold M, we provide general conditions on M guaranteeing that the group of all its global real-analytic CR automorphisms AutCR (M) is a Lie group (in an appropriate topology). In particular, we obtain a Lie group structure for AutcR (M) when M is an arbitrary compact real-analytic hypersurface embedded in some Stein manifold.

AB - Given any real-analytic CR manifold M, we provide general conditions on M guaranteeing that the group of all its global real-analytic CR automorphisms AutCR (M) is a Lie group (in an appropriate topology). In particular, we obtain a Lie group structure for AutcR (M) when M is an arbitrary compact real-analytic hypersurface embedded in some Stein manifold.

UR - http://www.scopus.com/inward/record.url?scp=58049172139&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58049172139&partnerID=8YFLogxK

U2 - 10.1353/ajm.0.0033

DO - 10.1353/ajm.0.0033

M3 - Article

VL - 130

SP - 1709

EP - 1726

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 6

ER -